My strange story

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? england

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) google

What is your current age, height, weight?

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg everyday

What condition was being treated with the drug? hair loss

For how long did you take the drug (weeks/months/years)? 1 month

How old were you, and WHEN (date) did you start the drug? 23

How old were you when you quit, and WHEN (date) did you quit? 23 ,after 1 month

How did you quit (cold turkey or taper off)? cold turkey

How long into your usage did you notice the onset of side effects? straight away

What side effects did you experience that have yet to resolve since discontinuation? small decrease in ed and low libido

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[ x] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? none yet

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

hi all im writing this post to see if anyone can help or relate to my story. so im march of this year i decided to take finasteride and noticed side effects after 1 month so left the drug cold turkey. im now in a situation where to me seems kinda strange , basically if i dont think about the condition then i can get on with life pretty normally day to day. the side effects i have is slight decrease in my sex drive and slight decrease in ed. if i think of having sex and getting hard i can achieve an erection but not always at 100% but if i was to watch porn i can achieve 100% erections. i have noticed in recent times that i have felt like watching porn up too 4 times a day also. if theres anyone who could help or offer advice that would be great or anyone out there that can relate. i do apologise for how this is written as it might not be very clear ,happy to answer any questions . many thanks guys and good luck in your own battles.

1 Like

You sure you have pfs, your situation looks similar to mine… we have pied and not pfs i guess

You don’t have PFS it’s mostly psychological just don’t think about it

pied ?

it seems like it could all just be in my head but everything did start going down hill after taking the drug so its very confusing .

Porm induced ED.

It’s funny, because I had some blood work done and the results came back right before I was going in a weekend trip…

The hormonal levels were in state of art and I said to myself: “fuck PFS, I don’t have It” and then went to my trip…

On that occasion, I managed to get rock hard and longe lasting erections like a 16 year old! It happened Friday night and Sunday night with different girls (althought all I recieved was oral sex).

When I came back home and decided to have sex with a girl I was going out with, to “test”, things went south and I could get an erections at first, but It faded away, after penetrating!

You will see after few months. Well, your story is a bit similar to mine, but I’ve got symptoms after escitalopram. In first few months I was able to masturbate every day (3-4 times). I can even do it now. Anyway, 4 or 5 months after CT escitalopram I was sure I have PSSD beacuse my genitals went numb. My crash didnt happen overnight so (I don’t wanna scare you) your condition may be the beginning of gradual post drug crash. My advice for you is to be patient and not to do anything untill you’re sure you have /don’t have pfs. Your condition may be PIED but isn’t that weird that your symptoms started on drug and after CT. So, there is a high probability your symptoms are drug related. Stay ok and don’t panic.

Hey, @Escitaloshit ! Hope you are doing well! I’d like to invite you to take a look at my story and to say what your think!

Thanks!